Journals / New Trends in Mathematical Sciences / 2026 / Cilt: 5 Sayı: 3

On the algebraic properties of the univalent functions in class S

İsmet Yildiz(DUZCE UNIVERSITY)
Hasan Sahin(DUZCE UNIVERSITY)
Neslihan Uyanik(ATATURK UNIVERSITY)
Pages
293–298
Publication Date
2017-07-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

This work is shown below, the algebraic sum of the two functions selected from class S of univalent functions which is a subclass of this class A of functions f(z) satisfy the conditions analiytic in the open unit disk U={z∈C:|z|<1} normalized with f(0)=0 and f'(0)=1 is not univalent.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:This work is shown below, the algebraic sum of the two functions selected from class S of univalent functions which is a subclass of this class A of functions f(z) satisfy the conditions analiytic in the open unit disk U={z∈C:|z|<1} normalized with f(0)=0 and f'(0)=1 is not univalent.
📊
Key Findings & Data:This work is shown below, the algebraic sum of the two functions selected from class S of univalent functions which is a subclass of this class A of functions f(z) satisfy the conditions analiytic in the open unit disk U={z∈C:|z|<1} normalized with f(0)=0 and f'(0)=1 is not univalent.
💡
Conclusion & Impact:This work is shown below, the algebraic sum of the two functions selected from class S of univalent functions which is a subclass of this class A of functions f(z) satisfy the conditions analiytic in the open unit disk U={z∈C:|z|<1} normalized with f(0)=0 and f'(0)=1 is not univalent.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Algebraic sum · analitik functions · Algebraic sum

Abstract

This work is shown below, the algebraic sum of the two functions selected from class S of univalent functions which is a subclass of this class A of functions f(z) satisfy the conditions analiytic in the open unit disk U={z∈C:|z|<1} normalized with f(0)=0 and f'(0)=1 is not univalent.

🔖

Cite This Article

Yildiz, İ., Sahin, H., Uyanik, N. (2017). On the algebraic properties of the univalent functions in class S. New Trends in Mathematical Sciences, Cilt: 5 Sayı: 3, 293–298. https://ajindex.com/articles/1657656

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (13)

  1. Koichi Sakaguchi,On a Certain Univalent Mapping,Journal of Mathematical Society of Japan,1959, Vol.11 No.1.
  2. M. Nunokawa, M. Aydo gan, K. Kuroki, I. Yildiz, S.Owa, n the order of close-to-convexity of convex functions of order alpha, Journal of Inequalities and Applications 2012, 2012:245 doi:10.1186/1029-242X- 2012-245.
  3. M. Nunokawa, M. Aydo gan, K. Kuroki, I. Yildiz, S.Owa, Some properties concerning close-to-convexity of certain analytic functions, Journal of Inequalities and Applications 2012, 2012:2.
  4. Nikola Tuneski, Some Results on Starlike and Convex Functions,Applicable analysis and Discrete Mathematics,2007,293-298.
  5. Peter L. Duren,Univalent Functions,Springer-Verlag New York,1983.
  6. Shigeyoshi Owa,The order of,close-to-Convexity for Certain Univalent Functions,Journal of Mathematical Analysis and Applications1989,138,393-396.
  7. T. Hayami, H.Shiraishi, S.Owa, I. Yildiz, Notes on Nunokawa Lemmas,International Journal of Applied Mathematics 2012, 429-441.
  8. Vanessa Bertoni,Dimitri K. Dimitrov,Generating Starlike and Convex Univalent Functions,Mathematica Balkanica New Series Vol.19,2005,Fasc.3-4.
  9. Koichi Sakaguchi,On a Certain Univalent Mapping,Journal of Mathematical Society of Japan,1959, Vol.11 No.1.
  10. M. Nunokawa, M. Aydo gan, K. Kuroki, I. Yildiz, S.Owa, n the order of close-to-convexity of convex functions of order alpha, Journal of Inequalities and Applications 2012, 2012:245 doi:10.1186/1029-242X- 2012-245.
  11. M. Nunokawa, M. Aydo gan, K. Kuroki, I. Yildiz, S.Owa, Some properties concerning close-to-convexity of certain analytic functions, Journal of Inequalities and Applications 2012, 2012:2.
  12. Shigeyoshi Owa,The order of,close-to-Convexity for Certain Univalent Functions,Journal of Mathematical Analysis and Applications1989,138,393-396.
  13. T. Hayami, H.Shiraishi, S.Owa, I. Yildiz, Notes on Nunokawa Lemmas,International Journal of Applied Mathematics 2012, 429-441.